Alert archive / North Dakota / Tornado Warnings in 2025
Tornado Warning 35, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Sep 12, 2025, 12:59 PM CDT for Williams County, North Dakota. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2025, 12:59 PM CDT (17:59 UTC)
- Expired
- Sep 12, 2025, 1:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
County Williams County, ND
The radar
The Minot AFB radar (KMBX), 157 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 12:59 PM CDT | TORNADO | 3 Se Wheelock, ND | Multiple reports of a funnel cloud followed by a tornado. Confirmed by a 911 dispatch center. Estimated location based on radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 6.0 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1624 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
121
WFUS53 KBIS 121759
TORBIS
NDC105-121830-
/O.NEW.KBIS.TO.W.0035.250912T1759Z-250912T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
1259 PM CDT Fri Sep 12 2025
The National Weather Service in Bismarck has issued a
* Tornado Warning for...
Northeastern Williams County in northwestern North Dakota...
* Until 130 PM CDT.
* At 1259 PM CDT, a confirmed tornado was located over Ray, or 24
miles northeast of Williston, moving northeast at 5 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Ray around 105 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Wheelock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4849 10290 4841 10288 4838 10289 4837 10288
4834 10287 4820 10317 4832 10331 4855 10306
TIME...MOT...LOC 1759Z 234DEG 6KT 4832 10315
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
HEINERT3 follow-up statements
912
WWUS53 KBIS 121807
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
107 PM CDT Fri Sep 12 2025
NDC105-121830-
/O.CON.KBIS.TO.W.0035.000000T0000Z-250912T1830Z/
Williams ND-
107 PM CDT Fri Sep 12 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR EAST
CENTRAL WILLIAMS COUNTY...
At 107 PM CDT, a confirmed tornado was located over Ray, or 25 miles
northeast of Williston, moving northeast at 5 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Williams County, including the following locations...
Wheelock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4839 10304 4836 10300 4832 10299 4830 10299
4828 10300 4820 10317 4832 10331 4840 10316
TIME...MOT...LOC 1807Z 234DEG 6KT 4833 10313
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
HEINERT071
WWUS53 KBIS 121809
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
109 PM CDT Fri Sep 12 2025
NDC105-121830-
/O.CON.KBIS.TO.W.0035.000000T0000Z-250912T1830Z/
Williams ND-
109 PM CDT Fri Sep 12 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR EAST
CENTRAL WILLIAMS COUNTY...
At 107 PM CDT, a confirmed tornado was located over Ray, or 25 miles
northeast of Williston, moving northeast at 5 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Williams County, including the following locations...
Wheelock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4839 10304 4836 10300 4832 10299 4830 10299
4828 10300 4820 10317 4832 10331 4840 10316
TIME...MOT...LOC 1807Z 234DEG 6KT 4833 10313
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
HEINERT652
WWUS53 KBIS 121828
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
128 PM CDT Fri Sep 12 2025
NDC105-121837-
/O.EXP.KBIS.TO.W.0035.000000T0000Z-250912T1830Z/
Williams ND-
128 PM CDT Fri Sep 12 2025
...THE TORNADO WARNING FOR EAST CENTRAL WILLIAMS COUNTY WILL EXPIRE
AT 130 PM CDT...
The tornadic thunderstorm which prompted the warning has
weakened. Therefore, the warning will be allowed to expire.
&&
LAT...LON 4839 10304 4836 10300 4832 10299 4830 10299
4828 10300 4820 10317 4832 10331 4840 10316
TIME...MOT...LOC 1827Z 234DEG 6KT 4835 10309
$$
HEINERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Sep 12, 12:42 PM CDT, 17 minutes earlier. Its key messages:
- Several rounds of scattered showers and thunderstorms through the middle of next week.
- Medium probabilities for at least an inch of rain across the western half of the state through this weekend.
- Isolated severe thunderstorms possible late this afternoon through Sunday.
- Temperatures favored to remain near to above average through the middle of next week.
Area forecast discussion, Sep 12, 12:42 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1242 PM CDT Fri Sep 12 2025 .KEY MESSAGES... - Several rounds of scattered showers and thunderstorms through the middle of next week. - Medium probabilities for at least an inch of rain across the western half of the state through this weekend. - Isolated severe thunderstorms possible late this afternoon through Sunday. - Temperatures favored to remain near to above average through the middle of next week. && .UPDATE... Issued at 1242 PM CDT Fri Sep 12 2025 Keep getting isolated storms to develop across the area, with a new storm developing in Williams County early this afternoon. Main change with this update was the addition of level 2 out of 5 for severe thunderstorms this afternoon across the southwest and parts of the south central, generally areas south and west of the Missouri River. Although there could be some isolated storms this afternoon across mainly western North Dakota, CAMs are coming into better agreement on an area of storms moving into southwest North Dakota late this evening, pushing north through the overnight hours and into Saturday morning, depending on the exact timing. UPDATE Issued at 940 AM CDT Fri Sep 12 2025 Surface low is analyzed in south central South Dakota this morning, with a few different areas of convection bubbling across southwest and central North Dakota. SPC mesoanalysis page is advertising still a modest amount of MLCIN across the area, although lightning is beginning to pick up after diminishing earlier this morning. Also broadly have 30 knots of bulk shear overlaid with 1000-1500 J/kg of instability. These storms look to be aligned with some impulses moving through the southwest flow aloft, and although CAMs are not capturing this activity well, there is a broad low but persistent chance of scattered showers and thunderstorms through the day today before increasing potential for isolated severe storms this evening and tonight. Blended in latest guidance to make some small tweaks to POP chances and timing. UPDATE Issued at 621 AM CDT Fri Sep 12 2025 Around 5 AM CDT, an area of strong convection exploded over Dunn County, with weaker convection initiating to the north and east. SPC mesoanalysis shows this was likely triggered by a combination of upper level divergence and low level frontogenesis that forced parcels above the LFC of the MUCAPE layer. These storms have become more tame since 6 AM CDT, but there is still a threat for small hail, gusty winds, and torrential rainfall. Forecast confidence in the evolution of this convection is very low. && .DISCUSSION... Issued at 444 AM CDT Fri Sep 12 2025 A positively tilted longwave trough axis extends from central Saskatchewan to the Sierra Nevada early this morning, with a lee surface trough from southwest North Dakota to the Nebraska panhandle. Shortwave energy ejecting from the base of the longwave trough into the Northern Plains has been responsible for clusters of showers and thunderstorms since last evening. At 4 AM CDT, convection was much calmer across western and central North Dakota than earlier in the night. A few showers were bubbling in the northern James River Valley along outflow from a departing MCS. A larger area of mostly light rain was focused from around Dickinson to Hettinger, with a few embedded updrafts recently showing signs of intensification. There were also isolated to scattered showers with infrequent lightning lifting northeast through the southern James River Valley. In other news, patchy dense fog has developed across northwest North Dakota. Surface observational trends and webcams suggest that visibility around one quarter mile or less is highly terrain-dependent. Will therefore continue to handle with a Special Weather Statement unless or until conditions change. Low chances for showers and thunderstorms remain in the forecast this morning and afternoon, mainly across the southern half of the state, but think that drier conditions will be more common today as flow aloft briefly becomes anticyclonic. Surface low pressure broadening over western and central South Dakota will help maintain the humid air mass in place, with widespread dewpoints in the 60s and possibly reaching above 70. Most of western and central North Dakota should be a few degrees cooler today, but still above average with highs around 80 to 85. From tonight through this weekend, the longwave trough axis will pivot to a negative tilt, with the base of the subsequent shorter wavelength trough moving poleward across the region late Sunday into Monday. This will bring waves of strong synoptic forcing across the western half of the state, resulting in several rounds of showers and scattered thunderstorms. The timing of highest confidence in showers and storms is during the day Saturday when a 700 mb low is forecast to close underneath the left exit region of an upper jet, and deterministic models show a repeat of this setup Sunday evening. NBM probabilities for at least an inch of rain through Monday have risen to 50 to 70 percent across the western half of the state, and the axis of highest probabilities has shifted slightly eastward to between Highways 85 and 83. The potential for high rain amounts is well supported by ensemble climatological tools showing near record values for precipitable water and low level specific humidity, as well as a shift of tails in the EFI QPF output. We do expect that final rainfall amounts will be highly variable given convective influences. Enough CAPE and shear are forecast to be present to support an isolated risk for severe storms at times from late this afternoon through the weekend. Overall confidence in the convective aspect of the forecast remains low however, with CAMs continuing to show a wide variety of outcomes with placement, timing, and intensity of convection. In addition, most, if not all convection is likely to be elevated. There does appear to a low-probability scenario for a supercell or two south and west of the Missouri River late this afternoon and evening, which temporally corresponds to the highest forecast CAPE (as much as 2000 J/kg per HREF mean) as well as a projected temporary enhancement in deep layer shear (as high as 40 kts). The arrival of stronger forcing later tonight into Saturday should weaken atmospheric instability, but there is still potential for a few embedded storms to become strong to severe at times, as is being advertised by CAMs' UH tracks and highlighted by SPC's convective outlooks through Sunday. Central North Dakota has a relatively higher risk (albeit still low) for a severe storm over the weekend than the west. The favored departure time of the negatively-tilted trough has been pushed back to Monday evening/night, shifting the most likely period of drier weather to that time frame. By late Tuesday, another upper low is forecast to meander into the region. This low could stall and bring several more rounds of showers and isolated thunderstorms to the region mid to late next week, but discernible differences in the synoptic pattern begin to emerge in cluster analysis by Thursday. Cooler daytime temperatures are expected on Saturday and Sunday. Forecast highs each day are generally in the 70s, but any locations where it rains most of the day could be stuck in the 60s. The NBM temperature distribution shows a subtle warmup for Monday and Tuesday before a more distinct cool down to near average temperatures by the end of the week. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1242 PM CDT Fri Sep 12 2025 VFR to start the TAF period, and continuing into the evening hours as chances for showers and thunderstorms increase for the back half of the period. Could be some isolated storms this afternoon so carrying a TEMPO at KXWA, before adding in PROB30 groups at most terminals overnight. Expecting showers and thunderstorms to become prevailing at all terminals but KJMS through Saturday morning. Winds will be relatively light through the period and generally from the northeast. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Jones DISCUSSION...Hollan AVIATION...Jones
Hazardous weather outlook, Sep 12, 12:30 PM CDT, 29 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1230 PM CDT Fri Sep 12 2025 NDZ009-017>020-031>034-040>045-131730- Williams-McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark- Morton-Slope-Hettinger-Grant-Bowman-Adams-Sioux- 1230 PM CDT Fri Sep 12 2025 /1130 AM MDT Fri Sep 12 2025/ This Hazardous Weather Outlook is for portions of northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight Scattered severe thunderstorms are possible this afternoon through tonight. Potential hazards include hail as large as half dollar coins, wind gusts as high as 60 mph, and excessive rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated strong to severe thunderstorms are possible Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather to the National Weather Service by calling 800-247-0212 or on our social media pages. NDZ001>005-010>013-021>023-025-035>037-046>048-050-051-131730- Divide-Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry- Pierce-McLean-Sheridan-Wells-Foster-Burleigh-Kidder-Stutsman- Emmons-Logan-La Moure-McIntosh-Dickey- 1230 PM CDT Fri Sep 12 2025 This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...This Afternoon and Tonight Isolated severe thunderstorms are possible this afternoon through tonight. Potential hazards include hail as large as half dollar coins, wind gusts as high as 60 mph, and excessive rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated strong to severe thunderstorms are possible Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather to the National Weather Service by calling 800-247-0212 or on our social media pages. MEJ
In the hours before
Local storm report, Sep 12, 9:48 AM CDT, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
948 AM CDT Fri Sep 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Hail 1 W Denbigh 48.32N 100.61W
09/11/2025 M1.25 Inch McHenry ND Public
Hail report from Thursday (9-11-25) late
evening.
&&
NJHSpecial weather statement, Sep 12, 10:07 AM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1007 AM CDT Fri Sep 12 2025
NDZ023-121545-
Wells ND-
1007 AM CDT Fri Sep 12 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WELLS COUNTY
THROUGH 1045 AM CDT...
At 1007 AM CDT, Doppler radar was tracking a strong thunderstorm near
Fessenden, or 17 miles east of Harvey, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fessenden, Cathay, Bremen, Hamberg, and Emrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4762 9972 4785 9961 4785 9933 4784 9929
4767 9930 4767 9927 4749 9927
TIME...MOT...LOC 1507Z 289DEG 15KT 4768 9957
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ANGLINLocal storm report, Sep 12, 10:46 AM CDT, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1046 AM CDT Fri Sep 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM Hail Fessenden 47.65N 99.62W
09/12/2025 M1.00 Inch Wells ND Emergency Mngr
Brief period of nickel to quarter sized hail
followed by a brief period of heavy rain.
Time estimated based on radar.
&&
JAASpecial weather statement, Sep 12, 10:49 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1049 AM CDT Fri Sep 12 2025
NDZ023-121615-
Wells ND-
1049 AM CDT Fri Sep 12 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WELLS COUNTY
THROUGH 1115 AM CDT...
At 1049 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles east of Fessenden, or 22 miles southeast of Harvey, moving east
at 15 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Fessenden, Cathay, Bremen, Hamberg, and Emrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4752 9965 4770 9972 4785 9930 4784 9929
4767 9930 4767 9927 4758 9927
TIME...MOT...LOC 1549Z 251DEG 14KT 4765 9949
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
HEINERTSpecial weather statement, Sep 12, 11:11 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1111 AM CDT Fri Sep 12 2025
NDZ023-025-121645-
Wells ND-Foster ND-
1111 AM CDT Fri Sep 12 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WELLS AND WEST
CENTRAL FOSTER COUNTIES THROUGH 1145 AM CDT...
At 1111 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cathay, or 18 miles northwest of Carrington, moving southeast at 10
mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Cathay and Emrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4744 9926 4757 9959 4771 9950 4768 9930
4767 9929 4767 9927 4759 9927 4758 9919
TIME...MOT...LOC 1611Z 293DEG 8KT 4760 9946
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
HEINERTSpecial weather statement, Sep 12, 12:43 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1243 PM CDT Fri Sep 12 2025
NDZ009-121815-
Williams ND-
1243 PM CDT Fri Sep 12 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WILLIAMS COUNTY
THROUGH 115 PM CDT...
At 1242 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ray, or 24 miles northeast of Williston, moving northeast at 10 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Tioga, Ray, and Wheelock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4849 10288 4838 10289 4837 10285 4833 10284
4822 10316 4836 10333 4854 10310
TIME...MOT...LOC 1742Z 230DEG 7KT 4834 10316
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
HEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 9:26 PM CDT | Special Weather Statement | BIS | McHenry | 34 min |
| Sep 11, 9:41 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 49 min |
| Sep 11, 10:18 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 42 min |
| Sep 11, 10:20 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 55 min |
| Sep 11, 11:01 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce | 59 min |
| Sep 11, 11:46 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 44 min |
| Sep 12, 12:00 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 45 min |
| Sep 12, 12:29 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 61 min |
| Sep 12, 12:33 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 39 min |
| Sep 12, 12:41 AM CDT | Areal Flood Advisory | BIS | McHenry, Pierce | 4 hr |
| Sep 12, 1:40 AM CDT | Flash Flood Warning | BIS | Pierce | 3 hr |
| Sep 12, 5:12 AM CDT | Special Weather Statement | BIS | Dunn | 33 min |
| Sep 12, 5:46 AM CDT | Special Weather Statement | BIS | Dunn | 29 min |
| Sep 12, 7:18 AM CDT | Special Weather Statement | BIS | Pierce | 42 min |
| Sep 12, 10:07 AM CDT | Special Weather Statement | BIS | Wells | 38 min |
| Sep 12, 10:49 AM CDT | Special Weather Statement | BIS | Wells | 26 min |
| Sep 12, 11:11 AM CDT | Special Weather Statement | BIS | Wells | 34 min |
| Sep 12, 12:43 PM CDT | Special Weather Statement | BIS | Williams | 32 min |
| Sep 12, 1:41 PM CDT | Special Weather Statement | BIS | Burke | 34 min |
| Sep 12, 2:12 PM CDT | Special Weather Statement | BIS | Burke | 33 min |
| Sep 12, 4:10 PM CDT | Special Weather Statement | BIS | Bowman | 35 min |
| Sep 12, 4:40 PM CDT | Severe Thunderstorm Warning | BIS | Bowman | 39 min |
| Sep 12, 5:52 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Sioux | 38 min |
| Sep 12, 6:15 PM CDT | Severe Thunderstorm Warning | BIS | Grant | 45 min |
| Sep 12, 6:24 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Sioux | 51 min |
| Sep 12, 6:39 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 51 min |
Nearby
Tornado Warnings in North Dakota, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.